EconPapers    
Economics at your fingertips  
 

On a Differential Equation Involving Hilfer-Hadamard Fractional Derivative

M. D. Qassim, K. M. Furati and N.-E. Tatar

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

This paper studies a fractional differential inequality involving a new fractional derivative (Hilfer-Hadamard type) with a polynomial source term. We obtain an exponent for which there does not exist any global solution for the problem. We also provide an example to show the existence of solutions in a wider space for some exponents.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/391062.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/391062.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:391062

DOI: 10.1155/2012/391062

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:391062